# SDR IPXA2015032387318

- Difficulty date: March 21, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 58,366 hours, 9,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW DURING EMERGENCY LIGHT TEST OK FOR SERVICE IAW FIM 33-51-02-00.
